# SDR MASA200602009

- Difficulty date: August 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,881 hours, 4,949 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7377 PWM - PILOT REPORTED A RUDDER LIMIT FAULT.  MAINTENANCE RESET SSCU'S AND PERFORMED SPOST TESTS.
